# SDR FDEA201503020626

- Difficulty date: March 2, 2015
- Submitted: March 6, 2015
- Operation: Air carrier
- Aircraft: N773FD
- Make and model: Boeing 757222
- Aircraft serial: 24872
- Aircraft time: 758 hours, 28,225 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N33306
- Condition: Damaged
- Location: Bs 1360
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO ELONGATED HOLES FOUND ON THE EXTERIOR SKIN AT BS 1360, STRINGER 21 - 22L AFTER DOUBLER REMOVED.  REPAIRED IAW EA F-5330-T0315211A PART 1.  REPAIR CLASSIFIED AS MAJOR
